# SDR SWAA2021120640521

- Difficulty date: November 4, 2021
- Submitted: December 6, 2021
- Operation: Air carrier
- Aircraft: N206WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34011
- Aircraft time: 52,875 hours, 31,083 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON WEB SUPPORT FITTING WL 151 RBL 20 BS 775.  REMOVED CORROSION ON WEB SUPPORT FITTING AND FOUND TO BE OUT OF LIMITS IAW SRM 53-60-15-1A-1.   LOCATED AND DRILLED NEW WEB SUPPORT FITTING IAW SRM 51-40-05-0G-0 AND DGW 146A0081.   APPLIED CHEMICAL CONVERSION IAW AMM 51-21-41-370-802.  INSTALLED NEW WEB SUPPORT FITTINGIAW DWG 146A0081 REV A.
